GRACE and GRACE-FO Related Publications (no abstracts)

Sorted by DateSorted by Last Name of First Author

Canadian gravimetric geoid model 2010

Huang, J. and Véronneau, M., 2013. Canadian gravimetric geoid model 2010. Journal of Geodesy, 87:771–790, doi:10.1007/s00190-013-0645-0.

Downloads

from the NASA Astrophysics Data System  • by the DOI System  •

BibTeX

@ARTICLE{2013JGeod..87..771H,
   author = {{Huang}, J. and {V{\'e}ronneau}, M.},
    title = "{Canadian gravimetric geoid model 2010}",
  journal = {Journal of Geodesy},
 keywords = {Canadian Geoid, Stokes integral, Global geopotential model},
     year = 2013,
    month = aug,
   volume = 87,
    pages = {771-790},
      doi = {10.1007/s00190-013-0645-0},
   adsurl = {http://adsabs.harvard.edu/abs/2013JGeod..87..771H},
  adsnote = {Provided by the SAO/NASA Astrophysics Data System}
}

Generated by bib2html_grace.pl (written by Patrick Riley modified for this page by Volker Klemann) on Mon Nov 15, 2021 18:02:49

GRACE

Mon Nov 15, F.Flechtner